# SDR REXA2013070901292

- Difficulty date: July 9, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 14,381 hours, 9,340 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1069-1144
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS SCRATCHES, DENTS AND GOUGES ON THE FUSELAGE EXTERIOR SKIN COVERED BY THE LT VENTRAL FIN FAIRING BETWEEN FS 1069 TO 1144 AND STRINGER 21L.  REPAIRED IAW EO R53422.
